Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Blood urea increased to 143 after completing antibiotic injection. How to reduce Urea level?

my mother is having blood urea 142 now. she had admitted to a hospital for infection. which has been reduced by iv injection antibiotic 32doses. when she was admitted blood urea was about 60. after completion of antibiotic inj urea in blood increased to 143 level in last four days. creatine is varying from 1.3 to 1.5. nondiabatic patient. please advise how urea level will be down ?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through history of your mother was having septicemia that is infection and required treatment with antibiotics.
This is good that she has responded to treatment and improving.
There are many clinical condition where such rise in urea occurs and creatinine ratio 20:1 or more.
He blood urea is disproportionately high compared to her creatinine level which is possible in pre renal failure and sepsis condition,
Please consult a Nephrologist for proper guidance therapy and with therapy hopefully she will improve in few days.
If her infection is cleared then it is expected that she will improve.
Investigations like Ultrasonography of abdomen, kidney function,electrolytes,Urine R&M, will guide Nephrologist regarding therapy.
Please Take care
Good Luck
Dr Akhilesh Dubey M.D.

Answered: Fri, 26 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor